# SDR 96ZZZX988

- Difficulty date: September 19, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N746H
- Make and model: Bell 214ST
- Aircraft serial: 28200
- System (JASC): 2435 · Starter-Generator
- Part: Starter
- Part number: 214060056103
- Condition: Defective
- Location: Start/Gen
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STARTER SLOW DURING START, HIGH AMPS, LOW VOLTAGE.
